# SDR SIMA20140216006

- Difficulty date: February 16, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 28,492 hours, 19,990 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C INSPECTION FOUND RT SIDE OF FLOORBEAM FS 280 HAS 1 CRACK APPROXIMATELY 2 INCHES IN LENGTH ON THE FWD SIDE OF THE VERTICAL FLANGE.  LEFT SIDE HAS 2 CRACKS APPROXIMATELY 2.5 INCHES IN LENGTH.  1 CRACK IS OTBD OF LBL 9.00 ON THE TOP FLANGE.  THE 2ND CRACK IS ON THE FWD SIDE OF THE VERTICAL FLANGE INBD OF LBL 9.00.  INSTALLED INBD & OTBD FLOOR SUPPORTS IAW SRM 51-42-20.
